Unital Rings whose Additive Endomorphisms Commute.
Mathematische Annalen, Tome 228 (1977), pp. 197-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__228_162991,
author = {R.A. Bowshell and P. Schultz},
title = {Unital {Rings} whose {Additive} {Endomorphisms} {Commute.}},
journal = {Mathematische Annalen},
pages = {197--214},
year = {1977},
volume = {228},
zbl = {0336.20040},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__228_162991/}
}
R.A. Bowshell; P. Schultz. Unital Rings whose Additive Endomorphisms Commute.. Mathematische Annalen, Tome 228 (1977), pp. 197-214. http://geodesic.mathdoc.fr/item/MAN_1977__228_162991/